Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The symmetry of intersection numbers in group theory

Peter Scott

Geometry & Topology 2 (1998) 11–29
Bibliography
1 D E Cohen, Groups of cohomological dimension one, Lecture Notes in Mathematics 245, Springer (1972) MR0344359
2 M J Dunwoody, M E Sageev, JSJ–splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
3 M Freedman, J Hass, P Scott, Closed geodesics on surfaces, Bull. London Math. Soc. 14 (1982) 385 MR671777
4 M Freedman, J Hass, P Scott, Least area incompressible surfaces in 3–manifolds, Invent. Math. 71 (1983) 609 MR695910
5 C H Houghton, Ends of locally compact groups and their coset spaces, J. Austral. Math. Soc. 17 (1974) 274 MR0357679
6 P H Kropholler, M A Roller, Splittings of Poincaré duality groups, Math. Z. 197 (1988) 421 MR926850
7 E Rips, Z Sela, Cyclic splittings of finitely-presented groups and the canonical JSJ decomposition
8 P Scott, Ends of pairs of groups, J. Pure Appl. Algebra 11 (1977/78) 179 MR487104
9 P Scott, A new proof of the annulus and torus theorems, Amer. J. Math. 102 (1980) 241 MR564473
10 G P Scott, G A Swarup, An algebraic annulus theorem, Pacific J. Math. 196 (2000) 461 MR1800588
11 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)", London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
12 J P Serre, Arbres, amalgames, $\mathrm{SL}_2$, Astérisque 46, Société Mathématique de France (1977) MR0476875
13 J P Serre, Trees, Springer (1980) MR607504